# SDR SWAA2016020148548

- Difficulty date: January 20, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6545402
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR ANGLE CRACKED AT RBL 6.30 & WBL 176.4.  R & R ANGLE IAW SRM & DWG.
